# SDR SIMA20240624003

- Difficulty date: June 24, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 39,583 hours, 26,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN THE COCKPIT PERFORMED TRIAD WORK SCOPE FOR ELECTRICAL ODOR IN COCKPIT.FOUND ECECTRICAL SMELL COMING FROM CAPTAIN AND FO'S FLASHLIGHT ASSEMBLEY. REMOVED AND REPLACED CA AND FO FLASH LIGHT ASSEMBLEYS IAW EMB 170 AMM TASK 33-51-01. OP CHECKS GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
